MathSciNet Relay Station
MathSciNet bibliographic data
MR2154250 53C20
Bavard, C. Anneaux extrémaux dans les surfaces de Riemann. (French) [Extremal rings in Riemann surfaces] Manuscripta Math. 117 (2005), no. 3, 265–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement